# SDR 2001UALA00367

- Difficulty date: March 30, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 41,146 hours, 21,768 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SUPPORT STRUCTURE FOR THE VHF ANTENNA IS CORRODED BETWEEN STA 727D AND STA 727E.  REPLACED CHANNEL SUPPORT STRUCTURE FOR THE VHF ANTENNA.  MAJOR REPAIR ACCOMPLISHED.
